Browse Title Index

Issue Title
Vol 24 (2016) Homology groups of $$$\mathbb{C}{\Omega}_n$$$ space for certain dimensionalities Abstract   PDF (Українська)
A.M. Pas'ko
Vol 25 (2017) Improvement of smoothness of functions by bilinear operators, continuous by measure Abstract   PDF (Українська)
A.M. Pas'ko
Vol 20 (2012) Inequalities for norms of derivatives of non-periodic functions with non-symmetric constraints on higher derivatives Abstract   PDF (Русский)
V.A. Kofanov
Vol 27, No 2 (2019) Inequalities of Carlson-Taikov-Shadrin type in $$$L_{2,r;\alpha,\beta}((-1,1))$$$ and $$$L_{2,e^{-t^2}}(\mathbb{R})$$$ spaces Abstract   PDF (Українська)
V.F. Babenko, O.V. Kozynenko, D.S. Skorokhodov
Vol 21 (2013) Inequalities of Hardy-Littlewood-Polya type for operators in Hilbert space Abstract   PDF (Русский)
V.F. Babenko, N.A. Kryachko
Vol 21 (2013) Inequalities of Jackson type for ridge and polynomial approximation of harmonic functions Abstract   PDF (Русский)
V.F. Babenko, D.A. Levchenko
Vol 20 (2012) Inequalities of Jackson-Stechkin type for $$$B^2$$$-almost periodic functions Abstract   PDF (Русский)
V.F. Babenko, S.V. Savela
Vol 23 (2015) Inequalities of Kolmogorov type for norms of hypersingular integrals with homogeneous characteristic of constant sign Abstract   PDF (Русский)
N.V. Parfinovich
Vol 26 (2018) Inequalities of various metrics for the norms $$$\|x\|_{p,\delta} = \sup \bigl\{ \| x \|_{L_p[a,b]} \colon a,b\in \mathbb{R}, b-a\leqslant \delta \bigr\}$$$ of differentiable functions on the real domain Abstract   PDF (Русский)
V.A. Kofanov
Vol 25 (2017) Integral representation of positive definite kernels, associated with differential expression of second order of elliptic type Abstract   PDF (Українська)
O.V. Lopotko
Vol 24 (2016) Integral representations of positive definite functions of one variable, associated with operator $$$\frac{d^4}{dx^4}$$$ Abstract   PDF (Українська)
O.V. Lopotko
Vol 21 (2013) Interpolation of maps with values in semilinear space Abstract   PDF (Русский)
V.F. Babenko, M.V. Polishchuk
Vol 20 (2012) Kolmogorov type inequalities for Hadamard fractional derivatives of functions defined on half-line, and their applications Abstract   PDF (Русский)
V.F. Babenko, N.V. Parfinovich, A.A. Semirenko
Vol 26 (2018) Lower estimates on the saturation order of approximation of twice continuously differentiable functions by piecewise constants on convex partitions Abstract   PDF
O.V. Kozynenko
Vol 22 (2014) L-subgroups of certain finite groups Abstract   PDF (Українська)
N.V. Kalashnіkova
Vol 20 (2012) Mean approximation of functions by algebraic polynomials Abstract   PDF (Українська)
V.P. Motornyi, M.S. Klimenko
Vol 21 (2013) On analogue of one problem of Erdös for non-periodic splines on the real domain Abstract   PDF (Русский)
V.A. Kofanov
Vol 24 (2016) On approximation by trigonometrical polynomials in $$$L_2$$$ space Abstract   PDF (Русский)
O.V. Polyakov
Vol 21 (2013) On approximation of continuous periodic functions by Stechkin's polynomials Abstract   PDF (Русский)
O.V. Kotova
Vol 25 (2017) On average $$$n$$$-widths of certain classes of functions in $$$L_2(\mathbb{R})$$$ space Abstract   PDF (Русский)
S.B. Vakarchuk, M.B. Vakarchuk
Vol 22 (2014) On certain groups with Chernikov group of automorphisms Abstract   PDF (Українська)
O.O. Pypka
Vol 21 (2013) On certain properties of fuzzy group product operation Abstract   PDF (Українська)
V.A. Chupordia, A.S. Markovs'ka
Vol 21 (2013) On characterization of the hypercenters of fuzzy groups Abstract   PDF
K.O. Grin
Vol 22 (2014) On classes of M.K. Potapov Abstract   PDF (Русский)
V.P. Motornyi
Vol 23 (2015) On classification of integrable functions Abstract   PDF (Русский)
V.P. Motornyi, V.V. Sedunova
26 - 50 of 125 Items << < 1 2 3 4 5 > >>